Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 176, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 22, 2018, 6:00 PM EDT for Jefferson County, Leon County, Florida; Brooks County, Grady County, Thomas County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2018, 6:00 PM EDT (22:00 UTC)
- Expired
- Jul 22, 2018, 6:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, FL, Leon County, FL, Brooks County, GA, Grady County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 43 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:15 PM EDT | TSTM WND DMG | Metcalf, GA | THERE WERE A FEW REPORTS OF TREES AND POWER LINES DOWN IN THOMAS COUNTY OVERHEARD VIA SCANNER. |
| Jul 22, 6:30 PM EDT | TSTM WND DMG | 4 E Alma, FL | FALLEN TREE OVER THE ROAD REPORTED AT BOSTON HIGHWAY JEFFERSON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 11:15 AM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3735 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.6
The text
As transmitted.
513
WUUS52 KTAE 222200
SVRTAE
FLC065-073-GAC027-131-275-222245-
/O.NEW.KTAE.SV.W.0176.180722T2200Z-180722T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
600 PM EDT SUN JUL 22 2018
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Jefferson County in Big Bend of Florida...
Northeastern Leon County in Big Bend of Florida...
Southeastern Grady County in southwestern Georgia...
Southern Thomas County in south central Georgia...
Southwestern Brooks County in south central Georgia...
* Until 645 PM EDT.
* At 600 PM EDT, a severe thunderstorm was located 12 miles northeast
of Tallahassee, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Monticello, Tallahassee, Boston, Alma, Ralford Greenway, Dills,
Grooverville, Lamont, Everett, Nash, Rocky Hill, Miccosukee,
Iamonia, Drifton, Killearn Estates, Casa Blanco, Chaires,
Waukeenah, Pisgah Church and Lake Miccosukee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3055 8367 3054 8367 3054 8370 3052 8371
3052 8373 3043 8372 3038 8376 3038 8378
3039 8379 3038 8381 3035 8381 3037 8413
3046 8423 3064 8430 3067 8431 3069 8429
3069 8432 3070 8433 3083 8364 3055 8364
TIME...MOT...LOC 2200Z 271DEG 34KT 3059 8410
HAIL...1.00IN
WIND...60MPH
$$
15-HARRIGAN2 follow-up statements
876
WWUS52 KTAE 222216
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
616 PM EDT SUN JUL 22 2018
FLC065-073-GAC027-131-275-222245-
/O.CON.KTAE.SV.W.0176.000000T0000Z-180722T2245Z/
Jefferson FL-Leon FL-Grady GA-Thomas GA-Brooks GA-
616 PM EDT SUN JUL 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN JEFFERSON...NORTHEASTERN LEON...SOUTHEASTERN GRADY...
SOUTHERN THOMAS AND SOUTHWESTERN BROOKS COUNTIES...
At 616 PM EDT, a severe thunderstorm was located 8 miles northwest of
Monticello, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Monticello, Boston, Alma, Fincher, Dixie, Dills, Grooverville,
Festus, Aucilla, Lois, Everett, Nash, Miccosukee, Drifton, Pidcock,
Casa Blanco, Jarrott, Montivilla, Lloyd and Ashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3037 8403 3074 8411 3076 8402 3083 8364
3055 8364 3055 8367 3054 8367 3054 8370
3052 8371 3052 8373 3045 8372 3042 8378
3045 8396
TIME...MOT...LOC 2216Z 258DEG 32KT 3065 8395
HAIL...1.00IN
WIND...60MPH
$$
15-HARRIGAN517
WWUS52 KTAE 222227
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
627 PM EDT SUN JUL 22 2018
FLC073-GAC131-222237-
/O.CAN.KTAE.SV.W.0176.000000T0000Z-180722T2245Z/
Leon FL-Grady GA-
627 PM EDT SUN JUL 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEON AND
SOUTHEASTERN GRADY COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has .
moved out of the warned area. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
Big Bend of Florida...and south central Georgia.
LAT...LON 3056 8396 3069 8398 3076 8402 3083 8364
3055 8364 3055 8367 3054 8367 3054 8370
3052 8371 3052 8373 3045 8372 3042 8378
3045 8395
TIME...MOT...LOC 2227Z 271DEG 34KT 3065 8382
$$
FLC065-GAC027-275-222245-
/O.CON.KTAE.SV.W.0176.000000T0000Z-180722T2245Z/
Jefferson FL-Thomas GA-Brooks GA-
627 PM EDT SUN JUL 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN JEFFERSON...SOUTHEASTERN THOMAS AND SOUTHWESTERN
BROOKS COUNTIES...
At 627 PM EDT, a severe thunderstorm was located 7 miles north of
Monticello, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Monticello, Boston, Alma, Fincher, Dixie, Dills, Grooverville,
Aucilla, Lois, Everett, Nash, Drifton, Pidcock, Casa Blanco, Jarrott,
Montivilla and Ashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3056 8396 3069 8398 3076 8402 3083 8364
3055 8364 3055 8367 3054 8367 3054 8370
3052 8371 3052 8373 3045 8372 3042 8378
3045 8395
TIME...MOT...LOC 2227Z 271DEG 34KT 3065 8382
HAIL...1.00IN
WIND...60MPH
$$
15-HARRIGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:38 PM EDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jul 22, 3:38 PM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
338 PM EDT Sun Jul 22 2018
.NEAR TERM [Through Tonight]...
Unusually amplified pattern for late July continues to support
rounds of severe weather across the forecast area. Convection
continues to develop along and just west of the Suwannee River,
generally becoming severe after moving across the river. To the
west, severe convection has formed along the nose of a 500mb speed
max, where deep layer shear is maximized. Developing in a strongly
unstable atmosphere (SBCAPE of 4500j/kg from 18Z KTAE sounding) with
unidirectional shear, these cells are showing splitting
characteristics with strong left and right moving members. This
cluster is expected to continue developing southeastward with time
this afternoon, bringing the threat for damaging winds, large hail,
and isolated tornadoes through SE Alabama and into the Florida
Panhandle and Big Bend.
This activity will continue offshore and into the southeastern Big
Bend this evening before exiting the region overnight.
.SHORT TERM [Monday Through Tuesday Night]...
The incredibly anomalous (-4 standard deviation) upper-low will
slide over the Tri-State region on Monday. As it does so, the best
large-scale forcing and deep layer shear will be southwest and
east of us. Expect scattered seabreeze development to remain in
north Florida, though boundaries from storms developing east of
us, and boundaries put off from seabreeze storms could result in
a scattering of storms region-wide tomorrow. On Tuesday, the
frontal boundary associated with the filling upper-low may drift
back inland and westward as it begins to weaken. This, combined
with the seabreeze will be the focus for scattered storms. Again,
severe weather is not expected.
.LONG TERM [Wednesday Through Sunday]...
Starting Wednesday, we'll transition back to a more typical
summertime patter across the region, with the seabreeze being the
main forcing mechanism for afternoon storms. Highs and lows will
run about normal for this time of year.
&&
.AVIATION [Through 18Z Monday]...
Thunderstorms with strong winds and hail have the potential to
impact area terminals this afternoon, especially KDHN, KECP,and
KTLH. Activity should diminish from west to east after dark, with
VFR conditions expected to prevail overnight.
&&
.MARINE...
Advisory conditions will continue into tonight before subsiding to
Cautionary conditions on Monday, and below headline levels by
Monday night. A return to typically low winds and seas is expected
by Tuesday.
&&
.FIRE WEATHER...
Hazardous fire weather conditions are not expected over the next
several days.
&&
.HYDROLOGY...
As storms become more scattered in nature beginning tomorrow, the
threat for flooding will decrease significantly.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 90 72 89 72 / 50 50 20 60 30
Panama City 78 89 76 87 77 / 50 40 20 50 30
Dothan 72 88 72 87 73 / 30 40 20 60 30
Albany 72 88 72 88 74 / 30 40 20 70 30
Valdosta 71 89 72 88 72 / 40 50 20 70 30
Cross City 74 90 73 87 73 / 70 50 30 60 50
Apalachicola 78 88 76 87 77 / 60 30 20 50 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday morning for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
Heat Advisory until 6 PM EDT /5 PM CDT/ this evening for Calhoun-
Central Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-
Coastal Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-
Holmes-Inland Bay-Inland Franklin-Inland Gulf-Inland
Jefferson-Inland Taylor-Inland Wakulla-Jackson-Leon-Liberty-
North Walton-South Walton-Washington.
GA...None.
AL...None.
GM...Small Craft Advisory until 4 AM EDT Monday for Apalachee Bay or
Coastal Waters From Keaton Beach to Ochlockonee River FL
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach FL out 20 NM-Coastal waters from
Mexico Beach to Apalachicola FL out 20 NM-Coastal waters
from Mexico Beach to Okaloosa Walton County Line FL out 20
NM-Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Mexico Beach FL from 20
to 60 NM-Waters from Mexico Beach to Okaloosa Walton County
Line FL from 20 to 60 NM.
&&
NEAR TERM...Camp
SHORT TERM...Harrigan
LONG TERM...Harrigan
AVIATION...Camp
MARINE...Harrigan
FIRE WEATHER...Harrigan
HYDROLOGY...HarriganIn the hours before
Local storm report, Jul 22, 3:26 PM EDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
326 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL 1 WNW OZARK 31.46N 85.67W
07/22/2018 E1.00 INCH DALE AL PUBLIC
REPORT OF QUARTER SIZED HAIL IN OZARK.
&&
RHLocal storm report, Jul 22, 3:39 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
339 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG 1 SSW MAYO 30.04N 83.18W
07/22/2018 LAFAYETTE FL 911 CALL CENTER
REPORTS OF NUMEROUS TREES AND POWER LINES
DOWN ACROSS LAFAYETTE COUNTY.
&&
RHLocal storm report, Jul 22, 3:51 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
351 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG OZARK 31.45N 85.65W
07/22/2018 DALE AL 911 CALL CENTER
REPORTS OF NUMEROUS TREES DOWN ACROSS DALE
COUNTY ALONG WITH REPORTS OF QUARTER SIZED
HAIL.
&&
RHLocal storm report, Jul 22, 4:01 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 4 S GANER 31.03N 86.12W
07/22/2018 GENEVA AL 911 CALL CENTER
TREE REPORTED DOWN ACROSS HIGHWAY 153.
&&
RHLocal storm report, Jul 22, 4:58 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
458 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 S FORT GAINES 31.60N 85.05W
07/22/2018 CLAY GA PUBLIC
POWER LINE DOWN SOUTH OF FORT GAINES ALONG
SMITH LN.
&&
FDLocal storm report, Jul 22, 5:01 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
501 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM TSTM WND DMG 2 SE FORT GAINES 31.61N 85.03W
07/22/2018 CLAY GA PUBLIC
MULTIPLE TRESS DOWN WEST OF FORT GAINES, GA
ALONG EDISON HWY.
&&
FDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 10:49 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Jefferson, Leon | 71 min |
| Jul 21, 11:31 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 38 min |
| Jul 22, 3:15 AM EDT | Special Weather Statement | TAE | Jackson | 30 min |
| Jul 22, 3:39 AM EDT | Special Weather Statement | TAE | Jackson | 51 min |
| Jul 22, 3:58 AM EDT | Heat Advisory | TAE | Bay, Calhoun, Franklin, Gadsden, Gulf, Holmes and 7 more | 14 hr |
| Jul 22, 4:05 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 44 hr |
| Jul 22, 2:54 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette | 51 min |
| Jul 22, 2:57 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton | 48 min |
| Jul 22, 3:19 PM EDT | Severe Thunderstorm Warning | TAE | Taylor | 41 min |
| Jul 22, 3:34 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 41 min |
| Jul 22, 3:36 PM EDT | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 39 min |
| Jul 22, 3:42 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette | 48 min |
| Jul 22, 3:56 PM EDT | Severe Thunderstorm Warning | TAE | Taylor | 49 min |
| Jul 22, 4:00 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Leon, Liberty, Wakulla | 29 min |
| Jul 22, 4:05 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Walton, Washington | 40 min |
| Jul 22, 4:17 PM EDT | Severe Thunderstorm Warning | TAE | Dixie | 43 min |
| Jul 22, 4:24 PM EDT | Special Marine Warning | TAE | 96 min | |
| Jul 22, 4:27 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Jackson, Washington | 48 min |
| Jul 22, 4:30 PM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 60 min |
| Jul 22, 4:43 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Jackson, Walton, Washington | 47 min |
| Jul 22, 4:49 PM EDT | Severe Thunderstorm Warning | TAE | Taylor | 41 min |
| Jul 22, 4:56 PM EDT | Areal Flood Advisory | TAE | Dixie, Lafayette | 3 hr |
| Jul 22, 5:03 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Jackson, Liberty | 42 min |
| Jul 22, 5:25 PM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Franklin, Gulf, Liberty | 33 min |
| Jul 22, 5:26 PM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 64 min |
| Jul 22, 5:32 PM EDT | Special Marine Warning | TAE | 30 min | |
| Jul 22, 5:36 PM EDT | Severe Thunderstorm Warning | TAE | Gadsden, Leon | 39 min |
| Jul 22, 5:38 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Gadsden, Leon, Liberty, Wakulla | 19 min |
| Jul 22, 6:13 PM EDT | Flash Flood Warning | TAE | Lafayette, Taylor | 6 hr |
| Jul 22, 6:14 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison, Taylor | 46 min |
| Jul 22, 6:26 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 64 min |
| Jul 22, 6:40 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Madison | 50 min |
| Jul 22, 6:53 PM EDT | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 52 min |
| Jul 22, 7:29 PM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 61 min |
| Jul 22, 7:50 PM EDT | Severe Thunderstorm Warning | TAE | Dixie | 40 min |
| Jul 22, 7:51 PM EDT | Special Marine Warning | TAE | 54 min | |
| Jul 21, 8:28 PM EDT | Special Weather Statement | TAE | Quitman, Randolph, Terrell | 47 min |
| Jul 21, 8:42 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 33 min |
| Jul 21, 9:07 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Quitman, Randolph | 53 min |
| Jul 21, 9:09 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell | 51 min |
| Jul 21, 9:39 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Miller, Mitchell | 51 min |
| Jul 21, 10:12 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Early, Grady, Miller, Mitchell and 1 more | 48 min |
| Jul 22, 3:41 PM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Miller, Randolph | 49 min |
| Jul 22, 4:08 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Quitman and 2 more | 52 min |
| Jul 22, 4:51 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Lee, Mitchell, Randolph and 1 more | 39 min |
| Jul 22, 5:19 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Worth | 41 min |
| Jul 22, 5:28 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Worth | 36 min |
| Jul 22, 6:22 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Grady, Thomas | 30 min |
| Jul 22, 6:24 PM EDT | Severe Thunderstorm Warning | TAE | Lowndes | 36 min |
| Jul 22, 7:44 PM EDT | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin | 46 min |
| Jul 22, 7:54 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Lanier, Lowndes | 55 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Severe Thunderstorm Warnings in Florida, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.